Per citar aquest document:
Asymptotic L1-decay of solutions of the porous medium equation to self-similarity
Carrillo de la Plata, José Antonio (University of Texas at Austin. Department of Mathematics)
Toscani., G. (University of Pavia. Department of Mathematics)

Data: 2000
Resum: We consider the flow of gas in an N-dimensional porous medium with initial density v0(x) ≥ 0. The density v(x, t) then satisfies the nonlinear degenerate parabolic equation vt = ∆vm where m > 1 is a physical constant. Assuming that R (1 + |x|2)v0(x) dx < ∞, we prove that v(x, t) behaves asymptotically, as t → ∞, like the Barenblatt-Pattle solution V (|x|, t). We prove that the L1-distance decays at a rate t1/((N+2)m−N). Moreover, if N = 1, we obtain an explicit time decay for the L∞-distance at a suboptimal rate. The method we use is based on recent results we obtained for the Fokker-Planck equation.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; publishedVersion
Publicat a: Indiana University mathematics journal, Vol. 49, No. 1 (2000) , p. 113-142, ISSN 0022-2518

DOI: 10.1512/iumj.2000.49.1756

30 p, 250.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2014-02-03, darrera modificació el 2016-06-04

   Favorit i Compartir